# SDR DALA2023112209649

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STA 1086.5 AND LONGERON 13RH APROX ON EXTERIOR FUSELAGE. SUMMARY OF NRC 00014: CRACK AT STA 1086.5 AND LONGERON 13RH APROX WAS REPAIRED PER PRI 613146-14 REV 2 AND ER/A 613146-14 REV ORIGINAL, SECTION I. PERMANENT REPAIR.ACCOMPLISH SECTION II. REPETITIVE INSPECTION WITHIN EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I. PERMANENT REPAIR PER ER/A 613146-14 REV ORIGINAL. THIS INSPECTION MONITORED UNDER LOGPAGE 0074253. ASSOCIATED ER/A 14-613146 ADDED FOR AC 9586. (LP #0075860)
